JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NORMAL FAMILY OF MEROMORPHIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NORMAL FAMILY OF MEROMORPHIC FUNCTIONS
Wang, Jian-Ping;
  PDF(new window)
 Abstract
We study normality for families of meromorphic functions which is related to an extended version of a Hayman's conjecture on value distribution, and prove several normality criteria for meromorphic functions and certain non-homogeneous differential polynomials.
 Keywords
meromorphic function;normal family;differential polynomial;
 Language
English
 Cited by
 References
1.
A. Alotaibi, On the zeros of $af(f^{(k)})^n$ - 1 for $n{\geq}2$, Comput. Methods Funct. Theory 4 (2004), no. 1, 227-235. crossref(new window)

2.
W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoamericana 11 (1995), no. 2, 355-373.

3.
M. Buck, A theorem on homogeneous differential polynomials, Results Math. Online First; DOI 10.1007/s00025-012-0234-1(2012). crossref(new window)

4.
H. H. Chen and M. L. Fang, On the value distribution of $f^nf^{\prim}$, Sci. China, Ser. A. 38 (1995), 789-798.

5.
J. Clunie, On a result of Hayman, J. London Math. Soc. 42 (1967), 389-392.

6.
W. Doeringer, Exceptional values of differetial polynomials, Pacific J. Math. 98 (1982), no. 1, 55-62. crossref(new window)

7.
W. K. Hayman, Research Problems in Function Theory, Athlone Press, London, 1967.

8.
X. J. Huang and Y. X. Gu, On the value distribution of $f^2f^{(k)}$, J. Aust. Math. Soc. 78 (2005), no. 1, 17-26. crossref(new window)

9.
J. K. Langley, The zeros of $ff^{{\prime}{\prime}}$ - b, Results Math. 44 (2003), no. 1-2, 130-140. crossref(new window)

10.
E. Mues, Uber ein problem von Hayman, Math. Z. 164 (1979), no. 3, 239-259. crossref(new window)

11.
X. C. Pang and L. Zalcman, On theorems of Hayman and Clunie, New Zealand J. Math. 28 (1999), no. 1, 71-75.

12.
J. L. Schiff, Normal Families, Springer, New York, Berlin, Heidelberg, 1993.

13.
J. P. Wang, On the zeros of $f^n(z)f^{(k)}(z)-c(z)$, Complex Var. Elliptic Equ. 48 (2003), no. 8, 695-703. crossref(new window)

14.
C. C. Yang and P. C. Hu, On the value distribution of $ff^{(k)}$, Kodai Math. J. 19 (1996), no. 2, 157-167. crossref(new window)

15.
C. C. Yang, L. Yang, and Y. F. Wang, On the zeros of $f(f^{(k)})^n-{\alpha}$, Chin. Sci. Bull. 38 (1993), no. 24, 2125-2128.

16.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Dordrecht, Beijing, New York, Kluwer Academic Publishers and Science Press, 2003.

17.
L. Zalcman, Normal families: New perspectives, Bull. Amer.Math. Soc. (N.S.) 35 (1998), no. 3, 215-230. crossref(new window)

18.
C. P. Zeng, Normality and shared values with multiple zeros, J. Math. Anal. Appl. 394 (2012), no. 2, 683-686. crossref(new window)